# SDR SWAA2025070888307

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 58,420 hours, 31,109 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bulged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD TRAILING EDGE AFT FLAP UPPER FLAP SKIN AREA HAS BULGE 2.5IN FROM TRAILING EDGE AND 7IN FROM INBD EDGE<[01] REF TTG8Q013J5AB FOR REMOVAL AND INSTALLATION OF L/H INBOARD AFT FLAP REF AMM 27-51-12;[02] PERFORMED RII OF LH INBOARD AFT FLAP INSTALLATION ON TTG8Q013J5AB PER AMM 27-51-12
